Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Blo0dCrIeSZ

Accutane/retin a

Recommended Posts

My cheeks are pink 2 years after accutane treatment. (my initial breakout was the cheek area). I do not know about going to the dermatologist. They may give me retin a or a low dose, like 10mg of accutane to fade red marks (I have quite a few lol.gif especially after this past acne outbreak ). Anyway, perhaps I should just keep using the aloe vera gel, and wash with cetaphil, and moisturize. That will keep me on the safe side. I remember what the dermatologist products did to my skin before. So I would be highly reluctant to use retin a, even accutane, because if it gave me an initial outbreak I would be mortified. Any advice?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×